# SDR ASAA2014091709205

- Difficulty date: September 17, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 14,816 hours, 4,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940116
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE AT BS 772 CORRODED.  ACFT GROUNDED.  R & R FLOORBEAM TEE IAW AMM 25-52-10.
